# SDR BSAASDR0621

- Difficulty date: October 20, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N237YV
- Make and model: Beech 1900D
- Aircraft serial: UE237
- Aircraft time: 20,821 hours, 28,799 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 3 PITTING CORROSION WAS FOUND INITIALLY AROUND THE QUICK DRAIN IN THE 3RD INTERIOR SKIN DOUBLER.  THIS CORROSION STARTED FROM THE UNTREATED EDGE OF THE QUICK DRAIN FITTING HOLE IN THE WING SKIN, AND PROGRESSED IN ALONG THE BOND LINE BETWEEN THE SKINS.  WHEN THE AREA AFT AND INBD OF THE QUICK DRAIN WAS STRIPPED FOR INSPECTION AS PART OF THE REPAIR PROCESS, LEVEL 3 PITTING CORROSION WAS FOUND ON THE FWD FACE OF THE MAINSPAR CAP IN THE AREA OF WS 128, AND ON THE MILLED RIB JUST INBD OF THE WING DRAIN.  TIME SINCE LAST INSPECTION WAS 12 MONTHS.
